On interpolation by radial polynomials
Author: Boor, Carl
Source: Advances in Computational Mathematics, Volume 24, Numbers 1-4, January 2006 , pp. 143-153(11)
Abstract:A lemma of Micchelli's, concerning radial polynomials and weighted sums of point evaluations, is shown to hold for arbitrary linear functionals, as is Schaback's more recent extension of this lemma and Schaback's result concerning interpolation by radial polynomials. Schaback's interpolant is explored.
Document Type: Research Article
Publication date: January 1, 2006